Hi, Further to my previous post -fyi-endometric chocolate cyst removed in Nov 2008, given depo provera one a month for 3 months (dec08, jan09, feb09). It took a while for my periods to return, I got it June09 and July09 but not after that.
So my dr in order induce periods put me on Meprate (medoxyprogesterone) from 9thSep to 16th Sep (7 days) ,two pills a day. Anytime between 2-10 days I am supposed to get my period, but I still havent got it, day 10 today and I have only been very faintly spotting for the last 2-3 days.
Does anybody have a clue about how this drug works esp for someone who had depo provera shots in the past? Will this spotting eventually lead to periods in the next coulple of days? I need to get all my hormnone levels checked on day 3 and then get an HSG done... Please advice.... Thanks
Usually, your period will start after a few days of stopping the progesterone. I would probably wait a couple of more days, and then call your doctor if you still haven't gotten your period. Best of luck!
hi.. I went to my dr today and had a scan- they said that my endometrium is very thin and therefore will not end up having a period. Dr has given me med regimen for 28 days- combo of progesterone and estrogen.
Has anybody had this combo and has it worked - PLEASE ADVISE... Thanks
Oh, OK, That makes sense. If your lining is already thin, there's really no blood to shed. I don't have any personal experience with the estrogen/progesterone combo, but it makes a lot of sense. Basically, the estrogen will thicken your lining, like it normally does when the follicle is developing in the beginning of your cycle; and then the progesterone will mimic the natural progesterone surge that happens after ovulation in the second part of a regular cycle. Then, once you stop the progesterone, your brain should signal your body to shed the lining, which leads to your period. Good luck with everything!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.